Authors

Adrian Constantin, Luc Molinet

Abstract

We show the existence and uniqueness of global weak solutions for an equation describing the motion of waves at the free surface of shallow water under the influence of gravity.

Keywords

Free Surface; Shallow Water; Weak Solution; Shallow Water Equation; Global Weak Solution

Citation

  • Journal: Communications in Mathematical Physics
  • Year: 2000
  • Volume: 211
  • Issue: 1
  • Pages: 45–61
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s002200050801

BibTeX

@article{Constantin_2000,
  title={{Global Weak Solutions for a Shallow Water Equation}},
  volume={211},
  ISSN={1432-0916},
  DOI={10.1007/s002200050801},
  number={1},
  journal={Communications in Mathematical Physics},
  publisher={Springer Science and Business Media LLC},
  author={Constantin, Adrian and Molinet, Luc},
  year={2000},
  pages={45--61}
}

Download the bib file